December  2013, 5(4): 473-491. doi: 10.3934/jgm.2013.5.473

A Poincaré lemma in geometric quantisation

1. 

Departament de Matemàtica Aplicada I, Universitat Politècnica de Catalunya, EPSEB, Avinguda del Doctor Marañón, 44-50, 08028, Barcelona, Spain

2. 

Departament de Matemàtica Aplicada I, Universitat Politècnica de Catalunya, ETSEIB, Avinguda Diagonal 647, 08028, Barcelona, Spain

Received  June 2013 Revised  December 2013 Published  December 2013

This article presents a Poincaré lemma for the Kostant complex, used to compute geometric quantisation, when the polarisation is given by a Lagrangian foliation defined by an integrable system with nondegenerate singularities.
Citation: Eva Miranda, Romero Solha. A Poincaré lemma in geometric quantisation. Journal of Geometric Mechanics, 2013, 5 (4) : 473-491. doi: 10.3934/jgm.2013.5.473
References:
[1]

M. Bertelson, Remarks on a Künneth formula for foliated de Rham cohomology,, Pacific J. Math., 252 (2011), 257. doi: 10.2140/pjm.2011.252.257.

[2]

R. Bott and L. Tu, Differential Forms in Algebraic Topology,, Graduate Texts in Mathematics, (1982).

[3]

G. Bredon, Sheaf Theory,, Second edition, (1997). doi: 10.1007/978-1-4612-0647-7.

[4]

L. H. Eliasson, Hamiltonian Systems with Poisson Commuting Integrals,, Ph.D. Thesis, (1984).

[5]

L. H. Eliasson, Normal forms for Hamiltonian systems with Poisson commuting integrals-elliptic case,, Comment. Math. Helv., 65 (1990), 4. doi: 10.1007/BF02566590.

[6]

A. Grothendieck, Séminaire Schwartz de la Faculté des Sciences de Paris, 1953/1954. Produits tensoriels topologiques d'espaces vectoriels topologiques,, in Espaces Vectoriels Topologiques Nucléaires. Applications, (1954).

[7]

V. Guillemin and S. Sternberg, The Gel'fand-Cetlin system and quantization of the complex flag manifolds,, J. Funct. Anal., 52 (1983), 106. doi: 10.1016/0022-1236(83)90092-7.

[8]

V. Guillemin and S. Sternberg, Geometric quantization and multiplicities of group representations,, Inventiones Mathematicae, 67 (1982), 515. doi: 10.1007/BF01398934.

[9]

M. Hamilton, Locally toric manifolds and singular Bohr-Sommerfeld leaves,, Mem. Amer. Math. Soc., 207 (2010). doi: 10.1090/S0065-9266-10-00583-1.

[10]

M. Hamilton and E. Miranda, Geometric quantization of integrable systems with hyperbolic singularities,, Ann. Inst. Fourier (Grenoble), 60 (2010), 51. doi: 10.5802/aif.2517.

[11]

L. Kaup, Eine Künnethformel für Fréchetgarben,, Math. Z., 97 (1967), 158.

[12]

B. Kostant, Quantization and unitary representations. Part I. Prequantization,, in Lectures in Modern Analysis and Applications, (1970).

[13]

K. Mackenzie, Lie algebroids and Lie pseudoalgebras,, Bull. London Math. Soc., 27 (1995), 97. doi: 10.1112/blms/27.2.97.

[14]

E. Miranda, On Symplectic Linearization of Singular Lagrangian Foliations,, Ph.D. Thesis, (2003).

[15]

E. Miranda and R. Solha, On a Poincaré lemma for foliations,, in Foliations 2012, (2012), 115.

[16]

E. Miranda and S. Vũ Ngoc, A singular Poincaré lemma,, International Mathematics Research Notices, 2005 (2005).

[17]

E. Miranda and N. T. Zung, Equivariant normal form for nondegenerate singular orbits of integrable Hamiltonian systems,, Ann. Sci. École Norm. Sup. (4), 37 (2004), 819. doi: 10.1016/j.ansens.2004.10.001.

[18]

E. Miranda and F. Presas, Geometric quantization of real polarizations via sheaves,, to appear in The Journal of Symplectic Geometry, ().

[19]

H.-J. Petzsche, On E. Borel's theorem,, Math. Ann., 282 (1988), 299. doi: 10.1007/BF01456977.

[20]

J. Rawnsley, On the cohomology groups of a polarisation and diagonal quantisation,, Trans. Amer. Math. Soc., 230 (1977), 235. doi: 10.1090/S0002-9947-1977-0648775-2.

[21]

J. Śniatycki, On cohomology groups appearing in geometric quantization,, in Differential Geometric Methods in Mathematical Physics (Proc. Sympos., (1975), 46.

[22]

R. Solha, On Geometric Quantisation of Integrable Systems with Singularities,, Ph.D. thesis, (2013).

[23]

H. Sussmann, Orbits of families of vector fields and integrability of distributions,, Trans. Amer. Math. Soc., 180 (1973), 171. doi: 10.1090/S0002-9947-1973-0321133-2.

[24]

J. Williamson, On the algebraic problem concerning the normal forms of linear dynamical systems,, Amer. J. Math., 58 (1936), 141. doi: 10.2307/2371062.

[25]

N. Woodhouse, Geometric Quantization,, Second edition, (1992).

show all references

References:
[1]

M. Bertelson, Remarks on a Künneth formula for foliated de Rham cohomology,, Pacific J. Math., 252 (2011), 257. doi: 10.2140/pjm.2011.252.257.

[2]

R. Bott and L. Tu, Differential Forms in Algebraic Topology,, Graduate Texts in Mathematics, (1982).

[3]

G. Bredon, Sheaf Theory,, Second edition, (1997). doi: 10.1007/978-1-4612-0647-7.

[4]

L. H. Eliasson, Hamiltonian Systems with Poisson Commuting Integrals,, Ph.D. Thesis, (1984).

[5]

L. H. Eliasson, Normal forms for Hamiltonian systems with Poisson commuting integrals-elliptic case,, Comment. Math. Helv., 65 (1990), 4. doi: 10.1007/BF02566590.

[6]

A. Grothendieck, Séminaire Schwartz de la Faculté des Sciences de Paris, 1953/1954. Produits tensoriels topologiques d'espaces vectoriels topologiques,, in Espaces Vectoriels Topologiques Nucléaires. Applications, (1954).

[7]

V. Guillemin and S. Sternberg, The Gel'fand-Cetlin system and quantization of the complex flag manifolds,, J. Funct. Anal., 52 (1983), 106. doi: 10.1016/0022-1236(83)90092-7.

[8]

V. Guillemin and S. Sternberg, Geometric quantization and multiplicities of group representations,, Inventiones Mathematicae, 67 (1982), 515. doi: 10.1007/BF01398934.

[9]

M. Hamilton, Locally toric manifolds and singular Bohr-Sommerfeld leaves,, Mem. Amer. Math. Soc., 207 (2010). doi: 10.1090/S0065-9266-10-00583-1.

[10]

M. Hamilton and E. Miranda, Geometric quantization of integrable systems with hyperbolic singularities,, Ann. Inst. Fourier (Grenoble), 60 (2010), 51. doi: 10.5802/aif.2517.

[11]

L. Kaup, Eine Künnethformel für Fréchetgarben,, Math. Z., 97 (1967), 158.

[12]

B. Kostant, Quantization and unitary representations. Part I. Prequantization,, in Lectures in Modern Analysis and Applications, (1970).

[13]

K. Mackenzie, Lie algebroids and Lie pseudoalgebras,, Bull. London Math. Soc., 27 (1995), 97. doi: 10.1112/blms/27.2.97.

[14]

E. Miranda, On Symplectic Linearization of Singular Lagrangian Foliations,, Ph.D. Thesis, (2003).

[15]

E. Miranda and R. Solha, On a Poincaré lemma for foliations,, in Foliations 2012, (2012), 115.

[16]

E. Miranda and S. Vũ Ngoc, A singular Poincaré lemma,, International Mathematics Research Notices, 2005 (2005).

[17]

E. Miranda and N. T. Zung, Equivariant normal form for nondegenerate singular orbits of integrable Hamiltonian systems,, Ann. Sci. École Norm. Sup. (4), 37 (2004), 819. doi: 10.1016/j.ansens.2004.10.001.

[18]

E. Miranda and F. Presas, Geometric quantization of real polarizations via sheaves,, to appear in The Journal of Symplectic Geometry, ().

[19]

H.-J. Petzsche, On E. Borel's theorem,, Math. Ann., 282 (1988), 299. doi: 10.1007/BF01456977.

[20]

J. Rawnsley, On the cohomology groups of a polarisation and diagonal quantisation,, Trans. Amer. Math. Soc., 230 (1977), 235. doi: 10.1090/S0002-9947-1977-0648775-2.

[21]

J. Śniatycki, On cohomology groups appearing in geometric quantization,, in Differential Geometric Methods in Mathematical Physics (Proc. Sympos., (1975), 46.

[22]

R. Solha, On Geometric Quantisation of Integrable Systems with Singularities,, Ph.D. thesis, (2013).

[23]

H. Sussmann, Orbits of families of vector fields and integrability of distributions,, Trans. Amer. Math. Soc., 180 (1973), 171. doi: 10.1090/S0002-9947-1973-0321133-2.

[24]

J. Williamson, On the algebraic problem concerning the normal forms of linear dynamical systems,, Amer. J. Math., 58 (1936), 141. doi: 10.2307/2371062.

[25]

N. Woodhouse, Geometric Quantization,, Second edition, (1992).

[1]

Manuel del Pino, Michal Kowalczyk, Juncheng Wei. The Jacobi-Toda system and foliated interfaces. Discrete & Continuous Dynamical Systems - A, 2010, 28 (3) : 975-1006. doi: 10.3934/dcds.2010.28.975

[2]

Darryl D. Holm, Cesare Tronci. Geodesic Vlasov equations and their integrable moment closures. Journal of Geometric Mechanics, 2009, 1 (2) : 181-208. doi: 10.3934/jgm.2009.1.181

[3]

Ulrike Kant, Werner M. Seiler. Singularities in the geometric theory of differential equations. Conference Publications, 2011, 2011 (Special) : 784-793. doi: 10.3934/proc.2011.2011.784

[4]

Zhenning Cai, Yuwei Fan, Ruo Li. On hyperbolicity of 13-moment system. Kinetic & Related Models, 2014, 7 (3) : 415-432. doi: 10.3934/krm.2014.7.415

[5]

Michael Blank. Finite rank approximations of expanding maps with neutral singularities. Discrete & Continuous Dynamical Systems - A, 2008, 21 (3) : 749-762. doi: 10.3934/dcds.2008.21.749

[6]

Carles Simó, Dmitry Treschev. Stability islands in the vicinity of separatrices of near-integrable symplectic maps. Discrete & Continuous Dynamical Systems - B, 2008, 10 (2&3, September) : 681-698. doi: 10.3934/dcdsb.2008.10.681

[7]

A. Doubov, Enrique Fernández-Cara, Manuel González-Burgos, J. H. Ortega. A geometric inverse problem for the Boussinesq system. Discrete & Continuous Dynamical Systems - B, 2006, 6 (6) : 1213-1238. doi: 10.3934/dcdsb.2006.6.1213

[8]

Jianyu Chen, Hong-Kun Zhang. Statistical properties of one-dimensional expanding maps with singularities of low regularity. Discrete & Continuous Dynamical Systems - A, 2019, 39 (9) : 4955-4977. doi: 10.3934/dcds.2019203

[9]

Dmitry Treschev. A locally integrable multi-dimensional billiard system. Discrete & Continuous Dynamical Systems - A, 2017, 37 (10) : 5271-5284. doi: 10.3934/dcds.2017228

[10]

Larry M. Bates, Francesco Fassò. No monodromy in the champagne bottle, or singularities of a superintegrable system. Journal of Geometric Mechanics, 2016, 8 (4) : 375-389. doi: 10.3934/jgm.2016012

[11]

Jessy Mallet, Stéphane Brull, Bruno Dubroca. General moment system for plasma physics based on minimum entropy principle. Kinetic & Related Models, 2015, 8 (3) : 533-558. doi: 10.3934/krm.2015.8.533

[12]

Gianluca Crippa, Milton C. Lopes Filho, Evelyne Miot, Helena J. Nussenzveig Lopes. Flows of vector fields with point singularities and the vortex-wave system. Discrete & Continuous Dynamical Systems - A, 2016, 36 (5) : 2405-2417. doi: 10.3934/dcds.2016.36.2405

[13]

Grzegorz Karch, Xiaoxin Zheng. Time-dependent singularities in the Navier-Stokes system. Discrete & Continuous Dynamical Systems - A, 2015, 35 (7) : 3039-3057. doi: 10.3934/dcds.2015.35.3039

[14]

Yi Zhang, Yuyun Zhao, Tao Xu, Xin Liu. $p$th Moment absolute exponential stability of stochastic control system with Markovian switching. Journal of Industrial & Management Optimization, 2016, 12 (2) : 471-486. doi: 10.3934/jimo.2016.12.471

[15]

Alejandro Adem and Jeff H. Smith. On spaces with periodic cohomology. Electronic Research Announcements, 2000, 6: 1-6.

[16]

Misha Bialy, Andrey E. Mironov. Rich quasi-linear system for integrable geodesic flows on 2-torus. Discrete & Continuous Dynamical Systems - A, 2011, 29 (1) : 81-90. doi: 10.3934/dcds.2011.29.81

[17]

Qiaoyi Hu, Zhijun Qiao. Analyticity, Gevrey regularity and unique continuation for an integrable multi-component peakon system with an arbitrary polynomial function. Discrete & Continuous Dynamical Systems - A, 2016, 36 (12) : 6975-7000. doi: 10.3934/dcds.2016103

[18]

Yongsheng Mi, Boling Guo, Chunlai Mu. Well-posedness and blow-up scenario for a new integrable four-component system with peakon solutions. Discrete & Continuous Dynamical Systems - A, 2016, 36 (4) : 2171-2191. doi: 10.3934/dcds.2016.36.2171

[19]

Xiuting Li, Lei Zhang. The Cauchy problem and blow-up phenomena for a new integrable two-component peakon system with cubic nonlinearities. Discrete & Continuous Dynamical Systems - A, 2017, 37 (6) : 3301-3325. doi: 10.3934/dcds.2017140

[20]

Daniel Guan. Modification and the cohomology groups of compact solvmanifolds. Electronic Research Announcements, 2007, 13: 74-81.

2017 Impact Factor: 0.561

Metrics

  • PDF downloads (5)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]